past users: do the skin side effects go awy

what is the typical timeline for the side effects to go away or imporve with time. extreme dryness, redness , fragile skin?
also i heard the acne continues to imorove when finished, true?

Related Acne Archive Posts & Questions

6 thoughts on “past users: do the skin side effects go awy

  1. true it is that skin continues to improve. Im almost two weeks off accutane and my skin has continued improving and its thrilling. Skin is but fragile but not so much. Its not as dry with the medication well my skin wasnt too much dried by ending my treatment as i gradually decreased dosages. I will of course keep you guys posted how skin continue to do 🙂

  2. mari, have you been off accutane for almost 2 weeks or almost 2 months? i only have two weeks left haven’t had a single zit in two week 🙂 i hope the dryness goes away kinda fast after i’m off

  3. my skin has continued to improve over the last three months since quiting.
    My side efffects were pretty much gone after a few weeks.

  4. yeah i remember that my skin did start to look a let better, red marks faded etc after about 3-4 weeks of being off that accutane…..so if you look in the mirror and worry bout your general complexsion, remember its just the ro-accutane makes your skin look a bit red/dry and it seems scars take longer to fade while on it…..seems that way with me anyway.

Comments are closed.